# SDR M7K2008F00103

- Difficulty date: April 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N808MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3914
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Part number: 350A23422320
- Condition: Cracked
- Location: Tailboom
- Part time: 3,298 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, A CRACK WAS DISCOVERED RADIATING FROM A MOUNTING BORE HOLE TO THE EDGE OF THE MOUNTING FLANGE AND INWARD TOWARD THE CENTER OF THE FLANGE FROM THE SAME BORE HOLE.  TOTAL CRACK LENGTH EXCEEDS 1.5 INCHES. (K)
